| Model Number |
SPMM-46 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Emotional Changes (1831); Muscle Spasm(s) (1966); Pain (1994); Hernia (2240); Discomfort (2330); Injury (2348); Inadequate Pain Relief (2388); Abdominal Distention (2601); No Code Available (3191); Cramp(s) /Muscle Spasm(s) (4521); Unspecified Tissue Injury (4559)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4) (revision).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment.The patient underwent an open incisional herniorrhaphy with mesh due to a supraumbilical incisional hernia.The patient had revision surgery 3 years and 5 months post-surgery.At that time the patient underwent a laparoscopic incisional hernia repair with mesh due to recurrent incisional hernia, periumbilical region.The patient experienced revision, chronic pain, and adhesions.
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Outcome attributed to adverse event: intervention required remained and removed.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of supraumbilical incisional hernia.It was reported that after implant, the patient experienced chronic pain, adhesions, recurrence, supraumbilical discomfort, bloating, distended abdomen, tenderness at incisions, and muscle spasms.Post-operative patient treatment included revision surgery.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of supraumbilical incisional hernia.It was reported that after implant, the patient experienced mental pain, pain, permanent impairment, loss of enjoyment of life, adhesions, recurrence, supraumbilical discomfort, bloating, distended abdomen, tenderness at incisions, and muscle spasms.Post-operative patient treatment included revision surgery.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of supraumbilical incisional hernia.It was reported that after implant, the patient experienced mental pain, pain, permanent impairment, loss of enjoyment of life, adhesions, recurrence, supraumbilical discomfort, bloating, distended abdomen, tenderness at incisions, and muscle spasms.Post-operative patient treatment included revision surgery and hernia repair with new mesh.
Additional Manufacturer Narrative
Additional information: b5, b7, h6 (added imf code) medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.